# SDR 2023FA0000305

- Difficulty date: May 13, 2023
- Submitted: June 7, 2023
- Operation: General aviation
- Aircraft: N4678Q
- Make and model: Cessna T210L
- Aircraft serial: 21059578
- Aircraft time: 3,029 hours
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Part number: DOFF10300BR
- Part serial: HV091350
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

N4678Q, C210, DECLARED AN EMERGENCY DUE TO POSSIBLE ELECTRICAL ISSUE. THE FLIGHT LANDED SAFELY WITHOUT ISSUE.
